# SDR ASAA2015051111927

- Difficulty date: May 11, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Part number: 6545410396
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 45 LONGITUDINAL FLOORBEAM EXPANSION LINK AT FS 520 IS EXFOLIATED.  ACFT GROUNDED. R & R EXPANSION LINK IAW SOPM 20-50-01, W 1", O .110, R 0, L 1",  D .110.
